Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 76, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 1, 2015, 12:43 AM CDT for Noble County, Oklahoma. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2015, 12:43 AM CDT (05:43 UTC)
- Expired
- Apr 1, 2015, 1:30 AM CDT
- In force
- 47 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Noble County, OK
The radar
The Vance AFB radar (KVNX), 91 km from the middle of the area, began a volume at 05:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1642 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1964 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
158
WUUS54 KOUN 010543
SVROUN
OKC103-010630-
/O.NEW.KOUN.SV.W.0076.150401T0543Z-150401T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1243 AM CDT WED APR 1 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN NOBLE COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 130 AM CDT
* AT 1243 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PERRY...
MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PERRY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3618 9728 3621 9741 3637 9737 3640 9722
3631 9715
TIME...MOT...LOC 0543Z 205DEG 9KT 3625 9730
HAIL...1.25IN
WIND...60MPH
$$
KURTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 12:28 AM CDT, 15 minutes earlier.
Area forecast discussion, Apr 1, 12:28 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1228 AM CDT WED APR 1 2015
.DISCUSSION...
STORMS HAVE BECAME ORGANIZED ACROSS THE CENTRAL THIRD OF
OKLAHOMA...TRANSITIONING TO MORE OF A WIND AND HEAVY RAINFALL
THREAT COMPARED TO LARGE HAIL. THINK STORMS WILL CONTINUE TO
WEAKEN AS THEY MOVE EAST...HOWEVER A FEW MORE SEVERE REPORTS ARE
POSSIBLE.
AVIATION DISCUSSION FOR THE 06Z TAFS IS BELOW.
MBS
&&
.AVIATION...
TSRA WILL MOVE EAST OF ALL TAF SITES BY 07Z.
OVERALL...BELIEVE VFR CONDITIONS WILL OCCUR. WIDESPREAD IFR
CONDITIONS WITH BR COULD DEVELOP 09-18Z ACROSS THE AREA...THOUGH
CONFIDENCE OF OCCURRENCE IS DECREASING. HAVE HIGH CONFIDENCE THAT
ALL SITES WILL BE VFR AFTER 18Z.
SOUTH WINDS WILL BECOME GUSTY AT ALL SITES 14-18Z...ESPECIALLY IN
WESTERN OKLAHOMA.
THERE ARE CHANCES FOR ADDITIONAL TSRA AFTER 21Z ACROSS THE
AREA...BUT CHANCES OF OCCURRENCE ARE TOO LOW TO MENTION.
MBS
&&
.PREV DISCUSSION... /ISSUED 1006 PM CDT TUE MAR 31 2015/
UPDATE...
INCREASED RAIN CHANCES TONIGHT NEAR THE TWO CLUSTERS OF SEVERE
STORMS.
DISCUSSION...
THE SEVERE THREAT CONTINUES TONIGHT.
TWO MAIN CLUSTERS OF STORMS CONTINUE TO MOVE EAST AND SOUTHEAST.
THE NORTHERN CLUSTER MAY MOVE INTO THE OKLAHOMA CITY METRO AREA
AROUND MIDNIGHT AND THE SOUTHERN CLUSTER WILL AFFECT LAWTON AND
PERHAPS WICHITA FALLS OVER THE NEXT 1-2 HOURS. OVERALL...THINK
THE CLUSTERS WILL GRADUALLY WEAKEN THROUGH THE NIGHT.
THINK A HANDFUL OF SEVERE REPORTS WILL CONTINUE FOR THE NEXT FEW
HOURS...MAINLY HAIL SMALLER THAN GOLF BALLS AND MARGINAL SEVERE
WIND AROUND 60 MPH.
PRODUCTS HAVE BEEN UPDATED.
MBS
PREV DISCUSSION... /ISSUED 636 PM CDT TUE MAR 31 2015/
UPDATE...
STORMS WILL LIKELY CONTINUE TO INCREASE IN COVERAGE AND INTENSITY
OVER THE NEXT FEW HOURS.
DISCUSSION...
ISOLATED TO SCATTERED STORMS HAVE DEVELOPED OVER WEST TEXAS AND
CONTINUE TO MOVE INTO WESTERN OKLAHOMA. LATEST HRRR RUNS SUGGEST
THAT STORM COVERAGE WILL INCREASE AS THEY MOVE INTO DEEPER
MOISTURE AND A MORE UNSTABLE ENVIRONMENT OVER THE NEXT FEW
HOURS. HOWEVER...NOT COMPLETELY SURE THIS WILL OCCUR AS MID/UPPER
FORCING REMAINS WEAK. LATEST HRRR RUNS SEEM TO BE OVERCONVECTING
ACROSS SOUTHERN OKLAHOMA AT THIS TIME.
EXPECT SOME SEVERE HAIL AND WIND REPORT THROUGH THE EVENING. HAIL
MAY GET UP TO GOLF BALLS. TORNADO THREAT APPEARS TO BE VERY LOW
DUE TO WEAK LOW LEVEL SHEAR. LATEST HRRR COMPOSITE REFLECTIVITIES
SUGGESTED THAT CURRENT ISOLATED TO SCATTERED STORMS MAY ORGANIZE
INTO A CLUSTER OR LINE OVER THE NEXT SEVERAL HOURS...WHICH COULD
AFFECT THE OKLAHOMA CITY METRO AREA IN THE 10 PM TO 1 AM TIME
FRAME.
CURRENT FORECAST HAS NOT BEEN ALTERED...THOUGH RAIN CHANCES MAY
NEED TO BE INCREASED TONIGHT. WILL CLOSELY MONITOR.
AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.
MBS
PREV DISCUSSION... /ISSUED 317 PM CDT TUE MAR 31 2015/
DISCUSSION...
CUMULUS HAS FORMED OVER MUCH OF CENTRAL AND SOUTHERN
OKLAHOMA...INTO NORTH TEXAS. CONVECTIVE INHIBITION IS STILL
STRONG OVER MOST OF THE AREA...ALTHOUGH IT HAS WEAKENED A LOT IN
THE SOUTHEAST PARTS OF OKLAHOMA. WE EXPECT LARGELY UNFOCUSED
CONVECTION LATER THIS AFTERNOON AND EVENING...ALTHOUGH CONVECTION
MAY CREATE ITS OWN FOCUS LATER TONIGHT. AS NOTED
ELSEWHERE...SEVERE STORMS ARE A POSSIBILITY.
TOMORROW WILL BE VERY BREEZY AND WARM. THERE MAY BE SOME FOG IN
THE MORNING AGAIN...MOST LIKELY NEAR/NORTH OF I-40. A STRONGER CAP
WILL LIMIT STORM CHANCES...BUT IF STORMS DO DEVELOP...THEY WOULD
PROBABLY DO SO VERY QUICKLY...AND BE RATHER STRONG.
THE GENERAL FLOW WILL MAINTAIN A FAIRLY STRONG CAPPING
INVERSION...WHICH WILL CONTINUE TO LIMIT STORM CHANCES THROUGH
FRIDAY.
ON FRIDAY...A FRONT WILL FINALLY SWEEP SOUTHEAST ACROSS OKLAHOMA
AND NORTH TEXAS...TEMPORARILY BRINGING AN END TO EVEN THE LOW RAIN
CHANCES OF THE PREVIOUS COUPLE OF DAYS.
SATURDAY WILL BE THE ONE DAY WITHOUT ANY CHANCE OF RAIN...BUT
MOISTURE WILL BEGIN ITS NORTHWARD ADVANCE BY EVENING...AND RAIN
CHANCES PROMPTLY SPREAD NORTH AGAIN LATE SATURDAY NIGHT INTO
SUNDAY.
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR
OKZ004-005-009-010-014.
TX...NONE.
&&
17Hazardous weather outlook, Mar 31, 9:49 PM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 949 PM CDT TUE MAR 31 2015 OKZ004>048-050>052-TXZ083>090-020245- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 949 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS IN CENTRAL AND SOUTHERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS. .LOCATION... THE RISK AREA IS SOUTH AND EAST OF A SEYMOUR TEXAS TO ALTUS TO CLINTON TO CHANDLER LINE...INCLUDING THE THE OKLAHOMA CITY... LAWTON...WICHITA FALLS...ADA...AND DURANT AREAS. .TIMING... SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 2 AM TONIGHT. .IMPACTS... LARGE HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 65 MPH ARE THE MAIN HAZARDS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THE STRONGER STORMS. THE RISK FOR TORNADOES IS VERY LOW. .DISCUSSION... TWO MAIN CLUSTERS OF SEVERE STORMS WILL SLOWLY MOVE EAST OR SOUTHEAST FOR THE REST OF TONIGHT. STORMS ARE EXPECTED TO SLOWLY WEAKEN AFTER MIDNIGHT. OTHER ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR NEAR A WEAK STATIONARY FRONT ACROSS CENTRAL AND SOUTH CENTRAL OKLAHOMA. STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL WITHIN THE SLIGHT RISK AREA SHOULD CONTINUE TO BE READY FOR SEVERE WEATHER OPERATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... WEDNESDAY AFTERNOON THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN NORTHWESTERN OKLAHOMA. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS IN MUCH OF THE REST OF OKLAHOMA APART FROM THE SOUTHEAST. THE MARGINAL RISK EXTENDS INTO PART OF NORTH TEXAS. OTHER STRONG STORMS MAY DEVELOP ALONG A COLD FRONT LATE WEDNESDAY NIGHT AND EARLY THURSDAY MORNING IN NORTHERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS. THE COLD FRONT WILL STALL OVER NORTHERN OKLAHOMA EARLY THURSDAY...BUT WILL PUSH SOUTHWARD LATE IN THE DAY AS AN UPPER LEVEL SYSTEM APPROACHES. STRONG TO SEVERE STORMS MAY FORM ALONG THE FRONT LATE THURSDAY AFTERNOON AND NIGHT...ESPECIALLY ALONG AND SOUTHEAST OF STILLWATER... OKLAHOMA CITY...AND ARDMORE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS. THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SATURDAY INTO SUNDAY... ESPECIALLY ACROSS SOUTHERN OKLAHOMA. ADDITIONAL STORMS ARE POSSIBLE ON MONDAY. .FIRE WEATHER... HOT AND DRY CONDITIONS ARE EXPECTED IN FAR NORTHWEST OKLAHOMA WEDNESDAY AFTERNOON. THIS COMBINED WITH GUSTY SOUTH WINDS WILL LIKELY RESULT IN CRITICAL FIRE WEATHER CONDITIONS. VERY HIGH FIRE DANGER IS EXPECTED IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS THURSDAY AFTERNOON. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, Apr 1, 12:10 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1210 AM CDT WED APR 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM FLOOD MIDWEST CITY 35.46N 97.39W
04/01/2015 OKLAHOMA OK TRAINED SPOTTER
STREET FLOODING.
&&
MDAYLocal storm report, Apr 1, 12:22 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1222 AM CDT WED APR 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 AM FLASH FLOOD OKLAHOMA CITY 35.47N 97.51W
04/01/2015 OKLAHOMA OK BROADCAST MEDIA
FLOODING VIDEO ON CHANNEL 9.
&&
MDAYLocal storm report, Apr 1, 12:23 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1223 AM CDT WED APR 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM TSTM WND GST PAULS VALLEY 34.74N 97.22W
04/01/2015 E60 MPH GARVIN OK AMATEUR RADIO
&&
MAUSTINLocal storm report, Apr 1, 12:29 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1229 AM CDT WED APR 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 AM TSTM WND DMG CHOCTAW 35.49N 97.26W
04/01/2015 OKLAHOMA OK FIRE DEPT/RESCUE
LARGE TREE DOWN ON ROAD BLOCKING BOTH LANES OF TRAFFIC.
&&
MDAYLocal storm report, Apr 1, 12:33 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1233 AM CDT WED APR 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1231 AM TSTM WND DMG OKLAHOMA CITY 35.47N 97.51W
04/01/2015 OKLAHOMA OK BROADCAST MEDIA
TREES AND POWERLINES DOWN AT NW 8TH AND WESTERN.
&&
MDAYLocal storm report, Apr 1, 12:36 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1236 AM CDT WED APR 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG PAULS VALLEY 34.74N 97.22W
04/01/2015 GARVIN OK AMATEUR RADIO
TREES SNAPPED OR UPROOTED
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:05 PM CDT | Special Weather Statement | OUN | Harmon | 40 min |
| Mar 31, 7:10 PM CDT | Special Weather Statement | OUN | Roger Mills | 35 min |
| Mar 31, 7:13 PM CDT | Special Weather Statement | OUN | Jackson | 32 min |
| Mar 31, 7:16 PM CDT | Special Weather Statement | OUN | Pottawatomie | 44 min |
| Mar 31, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 47 min |
| Mar 31, 7:37 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 25 min |
| Mar 31, 7:41 PM CDT | Special Weather Statement | OUN | Dewey | 34 min |
| Mar 31, 7:45 PM CDT | Special Weather Statement | OUN | Harmon | 30 min |
| Mar 31, 7:48 PM CDT | Special Weather Statement | OUN | Beckham | 27 min |
| Mar 31, 7:51 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer | 39 min |
| Mar 31, 7:54 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 51 min |
| Mar 31, 7:57 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 33 min |
| Mar 31, 7:59 PM CDT | Special Weather Statement | OUN | Harmon | 31 min |
| Mar 31, 8:05 PM CDT | Special Weather Statement | OUN | Jackson | 25 min |
| Mar 31, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 35 min |
| Mar 31, 8:14 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 46 min |
| Mar 31, 8:18 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 25 min |
| Mar 31, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 23 min |
| Mar 31, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 23 min |
| Mar 31, 8:23 PM CDT | Special Weather Statement | OUN | Roger Mills | 37 min |
| Mar 31, 8:39 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 51 min |
| Mar 31, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 33 min |
| Mar 31, 8:52 PM CDT | Severe Thunderstorm Warning | OUN | Jackson | 23 min |
| Mar 31, 8:57 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 48 min |
| Mar 31, 9:18 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 27 min |
| Mar 31, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 51 min |
| Mar 31, 9:34 PM CDT | Special Weather Statement | OUN | Kingfisher | 41 min |
| Mar 31, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 47 min |
| Mar 31, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Kiowa, Tillman | 31 min |
| Mar 31, 9:52 PM CDT | Special Weather Statement | OUN | Kingfisher | 38 min |
| Mar 31, 9:58 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 47 min |
| Mar 31, 10:03 PM CDT | Special Weather Statement | OUN | Washita | 42 min |
| Mar 31, 10:13 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Tillman | 32 min |
| Mar 31, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 47 min |
| Mar 31, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 29 min |
| Mar 31, 10:20 PM CDT | Special Weather Statement | OUN | Cleveland | 25 min |
| Mar 31, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady | 50 min |
| Mar 31, 10:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche | 32 min |
| Mar 31, 10:31 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 44 min |
| Mar 31, 10:35 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 40 min |
| Mar 31, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 34 min |
| Mar 31, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 47 min |
| Mar 31, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 32 min |
| Mar 31, 10:51 PM CDT | Flash Flood Warning | OUN | Hughes, Seminole | 3 hr |
| Mar 31, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 35 min |
| Mar 31, 10:59 PM CDT | Special Weather Statement | OUN | Stephens | 46 min |
| Mar 31, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 51 min |
| Mar 31, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 34 min |
| Mar 31, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 30 min |
| Mar 31, 11:17 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 43 min |
| Mar 31, 11:26 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Lincoln, Oklahoma, Pottawatomie | 3 hr |
| Mar 31, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 34 min |
| Mar 31, 11:34 PM CDT | Special Weather Statement | OUN | Garvin, Stephens | 41 min |
| Mar 31, 11:38 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Lincoln, Logan, McClain and 1 more | 37 min |
| Mar 31, 11:41 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Murray, Stephens | 49 min |
| Apr 1, 12:08 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 23 min |
| Apr 1, 12:13 AM CDT | Flash Flood Warning | OUN | Cleveland, Oklahoma | 2 hr |
| Apr 1, 12:13 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 47 min |
| Apr 1, 12:19 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pontotoc | 26 min |
| Apr 1, 12:40 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 35 min |
| Apr 1, 12:50 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 40 min |
| Apr 1, 12:52 AM CDT | Areal Flood Advisory | OUN | Pottawatomie | 113 min |
| Apr 1, 1:04 AM CDT | Special Weather Statement | OUN | Coal, Pontotoc, Seminole | 41 min |
| Apr 1, 1:23 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Pottawatomie and 1 more | 52 min |
| Apr 1, 1:28 AM CDT | Special Weather Statement | OUN | Kay | 47 min |
| Apr 1, 1:38 AM CDT | Flash Flood Warning | OUN | Hughes, Seminole | 112 min |
| Apr 1, 2:03 AM CDT | Special Weather Statement | OUN | Atoka, Bryan | 27 min |
| Apr 1, 2:16 AM CDT | Special Weather Statement | OUN | Pittsburg | 29 min |
| Apr 1, 2:37 AM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| Apr 1, 3:29 AM CDT | Red Flag Warning | OUN | Ellis, Harper, Roger Mills, Woods, Woodward | 17 hr |
| Apr 1, 6:50 AM CDT | Special Weather Statement | OUN | Jefferson | 25 min |
| Apr 1, 7:48 AM CDT | Special Weather Statement | OUN | Marshall | 27 min |
| Apr 1, 8:34 AM CDT | Special Weather Statement | OUN | Bryan | 56 min |
| Apr 1, 5:23 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| Apr 1, 5:48 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Apr 1, 6:19 PM CDT | Special Weather Statement | OUN | Harper | 26 min |
| Apr 1, 6:46 PM CDT | Special Weather Statement | OUN | Woodward | 29 min |
| Apr 1, 6:58 PM CDT | Special Weather Statement | OUN | Harper | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.